Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007 (2007), Article ID 23503, 10 pages
http://dx.doi.org/10.1155/2007/23503
Research Article

On Global Periodicity of a Class of Difference Equations

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 16 October 2006; Revised 6 December 2006; Accepted 11 December 2006

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg, “Nonlinear difference equations with periodic coefficients,” Rostocker Mathematisches Kolloquium, no. 61, pp. 13–20, 2006. View at Google Scholar
  2. M. Csörnyei and M. Laczkovich, “Some periodic and non-periodic recursions,” Monatshefte für Mathematik, vol. 132, no. 3, pp. 215–236, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley, Reading, Mass, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  4. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 13, no. 3-4, pp. 499–507, 2006. View at Google Scholar · View at MathSciNet
  5. G. Karakostas, “Asymptotic 2-periodic difference equations with diagonally self-invertible responses,” Journal of Difference Equations and Applications, vol. 6, no. 3, pp. 329–335, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Li and X. Yang, “A note on discrete-time dynamical systems under periodic perturbation,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 84697, p. 5, 2006. View at Google Scholar · View at MathSciNet
  7. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “A note on periodic character of a difference equation,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 929–932, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “Periodic character of a difference equation,” Rostocker Mathematisches Kolloquium, no. 59, pp. 3–10, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “A note on periodic character of a higher order difference equation,” Rostocker Mathematisches Kolloquium, no. 61, pp. 21–30, 2006. View at Google Scholar
  11. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at MathSciNet
  12. L.-L. Wang and W.-T. Li, “Existence and global attractivity of positive periodic solution for an impulsive delay population model,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 12, no. 3-4, pp. 457–468, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at MathSciNet
  14. R. P. Kurshan and B. Gopinath, “Recursively generated periodic sequences,” Canadian Journal of Mathematics, vol. 26, pp. 1356–1371, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. C. Lyness, “Notes 1581,” The Mathematical Gazette, vol. 26, p. 62, 1942. View at Publisher · View at Google Scholar
  16. R. C. Lyness, “Notes 1847,” The Mathematical Gazette, vol. 29, p. 231, 1945. View at Publisher · View at Google Scholar
  17. R. C. Lyness, “Notes 2952,” The Mathematical Gazette, vol. 45, p. 201, 1961. View at Publisher · View at Google Scholar
  18. K. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=f(xn2)/g(xn1),” to appear in Dynamics of Continuous Discrete and Impulsive Systems: Series A - Mathematical Analysis.
  19. Ya. S. Brodskií and A. K. Slipenko, Functional Equations, Vishcha Shkola, Kiev, Ukraine, 1983. View at Zentralblatt MATH
  20. A. Cima, A. Gasull, and V. Mañosa, “Global periodicity and complete integrability of discrete dynamical systems,” Journal of Difference Equations and Applications, vol. 12, no. 7, pp. 697–716, 2006. View at Publisher · View at Google Scholar · View at MathSciNet